A general Ramsey product theorem

Joel Spencer, RL Graham

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)137-139
JournalProceedings of the American Mathematical Society
Volume73
StatePublished - 1979

Cite this

A general Ramsey product theorem. / Spencer, Joel; Graham, RL.

In: Proceedings of the American Mathematical Society, Vol. 73, 1979, p. 137-139.

Research output: Contribution to journalArticle

@article{6b76ef69c73f490bb4f856ee956cdb2d,
title = "A general Ramsey product theorem",
author = "Joel Spencer and RL Graham",
year = "1979",
language = "English (US)",
volume = "73",
pages = "137--139",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - A general Ramsey product theorem

AU - Spencer, Joel

AU - Graham, RL

PY - 1979

Y1 - 1979

M3 - Article

VL - 73

SP - 137

EP - 139

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -